MENU

You are here

Publications

Export 4 results:
Filters: First Letter Of Title is F and Author is Boris Dubrovin  [Clear All Filters]
1997
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Dubrovin B. Functionals of the Peierls - Fröhlich Type and the Variational Principle for the Whitham Equations. In: Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. American Mathematical Society; 1997. Available from: http://hdl.handle.net/1963/6485
1999
Dubrovin B, Youjin Z. Frobenius manifolds and Virasoro constraints. Selecta Math. (N.S.) 5 (1999) 423-466 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2883

Sign in